RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Favorov, Sergei Yur'evich

Statistics Math-Net.Ru
Total publications: 26
Scientific articles: 22
Presentations: 1

Number of views:
This page:1764
Abstract pages:5013
Full texts:1888
References:435
E-mail:

http://www.mathnet.ru/eng/person19732
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/189658

Publications in Math-Net.Ru
2015
1. N. P. Girya, S. Yu. Favorov, “Various definitions of the spectrum of almost periodic functions”, Ufimsk. Mat. Zh., 7:4 (2015),  61–74  mathnet  elib; Ufa Math. J., 7:4 (2015), 58–70  isi  scopus
2013
2. S. Ju. Favorov, L. D. Radchenko, “On Analytic and Subharmonic Functions in Unit Disc Growing Near a Part of the Boundary”, Zh. Mat. Fiz. Anal. Geom., 9:3 (2013),  304–315  mathnet  mathscinet  isi
2012
3. N. P. Girya, S. Yu. Favorov, “A periodicity criterium for quasipolynomials”, Ufimsk. Mat. Zh., 4:1 (2012),  47–52  mathnet
2010
4. Favorov Sergey, Kolbasina Yevgeniia, “Perturbations of discrete lattices and almost periodic sets”, Algebra Discrete Math., 9:2 (2010),  50–60  mathnet  mathscinet  zmath
5. S. Favorov, Ye. Kolbasina, “Almost periodic discrete sets”, Zh. Mat. Fiz. Anal. Geom., 6:1 (2010),  34–47  mathnet  mathscinet  zmath  isi
2008
6. S. Yu. Favorov, “Lagrange's problem on mean motion”, Algebra i Analiz, 20:2 (2008),  218–225  mathnet  mathscinet  zmath; St. Petersburg Math. J., 20:2 (2009), 319–324  isi
7. S. Yu. Favorov, “Zero sets of exponential type entire functions with some additional properties on the real axis”, Algebra i Analiz, 20:1 (2008),  138–145  mathnet  mathscinet  zmath; St. Petersburg Math. J., 20:1 (2009), 95–100  isi
2007
8. S. Yu. Favorov, N. Girya, “A multidimensional version of Levin's secular constant theorem and its applications”, Zh. Mat. Fiz. Anal. Geom., 3:3 (2007),  365–377  mathnet  mathscinet  zmath
9. S. Yu. Favorov, A. V. Rakhnin, “Subharmonic almost periodic functions of slow growth”, Zh. Mat. Fiz. Anal. Geom., 3:1 (2007),  109–127  mathnet  mathscinet  zmath  elib
2005
10. A. V. Rakhnin, S. Yu. Favorov, “Subharmonic almost periodic functions”, Zh. Mat. Fiz. Anal. Geom., 1:2 (2005),  209–224  mathnet  mathscinet  zmath
2004
11. S. Yu. Favorov, “Zeroes of holomorphic functions with almost–periodic modulus”, Mat. Fiz. Anal. Geom., 11:4 (2004),  507–517  mathnet  mathscinet  zmath
12. S. Yu. Favorov, O. I. Udodova, “Spaces of holomorphic almost periodic functions on a strip”, Mat. Fiz. Anal. Geom., 11:1 (2004),  87–106  mathnet  mathscinet  zmath
2002
13. S. Favorov, O. Udodova, “Almost periodic functions in finite-dimensional space with the spectrum in a cone”, Mat. Fiz. Anal. Geom., 9:3 (2002),  465–477  mathnet  mathscinet  zmath
2000
14. V. V. Brytik, S. Yu. Favorov, “Solutions of algebraic equations with analytic almost periodic coefficients”, Mat. Fiz. Anal. Geom., 7:4 (2000),  380–386  mathnet  mathscinet  zmath
1993
15. V. N. Logvinenko, S. Yu. Favorov, “Cartwright-type theorems and real sets of uniqueness for entire functions of exponential type”, Mat. Zametki, 53:3 (1993),  72–79  mathnet  mathscinet  zmath; Math. Notes, 53:3 (1993), 294–299  isi
1990
16. E. A. Gorin, S. Yu. Favorov, “Generalizations of Khinchin's inequality”, Teor. Veroyatnost. i Primenen., 35:4 (1990),  762–767  mathnet  mathscinet  zmath; Theory Probab. Appl., 35:4 (1990), 766–771  isi
1987
17. S. Yu. Favorov, “Distribution of the values of holomorphic mappings of $\mathbb{C}^m$ into a Banach space”, Funktsional. Anal. i Prilozhen., 21:3 (1987),  91–92  mathnet  mathscinet  zmath; Funct. Anal. Appl., 21:3 (1987), 251–252  isi
1986
18. S. Yu. Favorov, “The set of reduction of growth for entire and subharmonic functions”, Mat. Zametki, 40:4 (1986),  460–467  mathnet  mathscinet  zmath; Math. Notes, 40:4 (1986), 766–770  isi
1978
19. S. Yu. Favorov, “On a question of V. S. Vladimirov”, Funktsional. Anal. i Prilozhen., 12:3 (1978),  90  mathnet  mathscinet  zmath; Funct. Anal. Appl., 12:3 (1978), 236–237
20. S. Yu. Favorov, “On the addition of the indicators of entire and subharmonic functions of several variables”, Mat. Sb. (N.S.), 105(147):1 (1978),  128–140  mathnet  mathscinet  zmath; Math. USSR-Sb., 34:1 (1978), 119–130
1975
21. S. Yu. Favorov, “Property of integral curves”, Funktsional. Anal. i Prilozhen., 9:1 (1975),  87–88  mathnet  mathscinet  zmath; Funct. Anal. Appl., 9:1 (1975), 85–87
22. S. Yu. Favorov, “The lower order of functions of the class $\mathfrak B$”, Mat. Zametki, 18:3 (1975),  445–452  mathnet  mathscinet  zmath; Math. Notes, 18:3 (1975), 853–857

2014
23. V. Bondarenko, M. Chernikov, I. Chueshov, M. Dokuchaev, Yu. Drozd, S. Favorov, V. Gordevskiy, V. Kirichenko, M. Komarnitskiy, V. Korobov, I. Kozhukhov, V. Lysytsia, S. Ovsienko, A. Petravchuk, A. Rutkas, V. Sushchansky, Ya. Sysak, A. Yampolskiy, G. Zholtkevich, A. Zhuchok, Yu. Zhuchok, “Boris Novikov (01.03.1946 – 30.03.2014)”, Algebra Discrete Math., 18:1 (2014),  C–F  mathnet
2008
24. S. Favorov, V. Novikov, A. Vyshnevetskiy, G. Zholtkevich, “Emmanuil Moiseevich Zhmud' (1918–2007) (obituary)”, Algebra Discrete Math., 2008, 2,  130–135  mathnet  mathscinet
1999
25. P. Z. Agranovich, A. A. Gol'dberg, V. P. Gurarii, V. A. Marchenko, S. P. Novikov, I. V. Ostrovskii, L. A. Pastur, A. Yu. Rashkovskii, S. Yu. Favorov, E. Ya. Khruslov, “Lev Isaakovich Ronkin (obituary)”, Uspekhi Mat. Nauk, 54:3(327) (1999),  147–148  mathnet  mathscinet  zmath; Russian Math. Surveys, 54:3 (1999), 619–621  isi
1991
26. L. A. Aizenberg, A. A. Gol'dberg, B. Ya. Levin, V. N. Logvinenko, V. A. Marchenko, V. V. Napalkov, I. V. Ostrovskii, S. Yu. Favorov, “Lev Isaakovich Ronkin (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 46:5(281) (1991),  181–183  mathnet  mathscinet; Russian Math. Surveys, 46:5 (1991), 207–209  isi

Presentations in Math-Net.Ru
1. Проблема Лагранжа о среднем движении
S. Yu. Favorov
Seminar of Chebyshev Laboratory on Probability Theory
October 16, 2015 16:15

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020